Trying to diagnose this persistent problem through a forum is very difficult.
Drainage from the nose and sinuses can be from both allergic and nonallergic causes. The nonallergic causes can be from infectious and noninfectious reasons. In your note you did not say if you have had a CT of the sinuses. When this test is normal it is unlikely to have a bacterial, fungal, or viral infection of the sinuses. If there is swelling of the lining of the sinuses, it is possible to have a low-grade infection and a culture should be done.
If this is coming from the nose, a good examination should clarify whether or not there is an infection. The symptoms you have described sound like this is more than simply worsening of your asthma.
Lastly, fungal infections can be a common problem with steroids. Doing fungal cultures of your phlegm could show if this is part of your problem.
I would suggest working closely with your doctor to get to the cause of your problem.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.